Yurachkivsky, Andriy (2019) A Generalization of Tychonoff's Product Theorem. Asian Research Journal of Mathematics, 15 (1). pp. 1-7. ISSN 2456-477X
Yurachkivsky1512019ARJOM51526.pdf - Published Version
Download (328kB)
Official URL: https://doi.org/10.9734/arjom/2019/v15i130141
Abstract
A set-theoretical generalization of Tychonoff's theorem on compactness of the product of compact topological spaces is proved.
| Item Type: | Article |
|---|---|
| Subjects: | Middle Asian Archive > Mathematical Science |
| Depositing User: | Managing Editor |
| Date Deposited: | 10 Apr 2023 08:43 |
| Last Modified: | 12 Jun 2025 03:49 |
| URI: | http://peerreview.go2articles.com/id/eprint/184 |
